Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 6, Pages 969–976 (Mi zvmmf10049)  

This article is cited in 2 scientific papers (total in 2 papers)

Spectral problem in a waveguide with homogeneous bi-isotropic filling

N. A. Bogolyubov, Yu. V. Mukhartova

Faculty of Physics, Moscow State University, Moscow, 119991, Russia

Abstract: A vector spectral problem in a rectangular waveguide with homogeneous bi-isotropic filling is considered. A generalized statement of this problem is proposed, which is used to develop a finite-element algorithm for calculating propagation constants with spurious solutions eliminated.

Key words: spectral waveguide problem, bi-isotropic filling, finite-element method.

DOI: https://doi.org/10.7868/S0044466914060040

Full text: PDF file (358 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:6, 977–983

Bibliographic databases:

UDC: 519.634
MSC: 78A50 (65N30)
Received: 21.01.2014

Citation: N. A. Bogolyubov, Yu. V. Mukhartova, “Spectral problem in a waveguide with homogeneous bi-isotropic filling”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014), 969–976; Comput. Math. Math. Phys., 54:6 (2014), 977–983

Citation in format AMSBIB
\Bibitem{BogMuk14}
\by N.~A.~Bogolyubov, Yu.~V.~Mukhartova
\paper Spectral problem in a waveguide with homogeneous bi-isotropic filling
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 6
\pages 969--976
\mathnet{http://mi.mathnet.ru/zvmmf10049}
\crossref{https://doi.org/10.7868/S0044466914060040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3217268}
\elib{https://elibrary.ru/item.asp?id=21564450}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 6
\pages 977--983
\crossref{https://doi.org/10.1134/S0965542514060049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337148400007}
\elib{https://elibrary.ru/item.asp?id=24059662}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902513720}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10049
  • http://mi.mathnet.ru/eng/zvmmf/v54/i6/p969

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bogolyubov, I. A. Butkarev, Yu. V. Muhartova, M. I. Svetkin, “Synthesis of layered waveguiding systems based on metamaterials”, 2017 Progress in Electromagnetics Research Symposium–Spring, PIERS 2017, IEEE, 2120–2122  crossref  isi
    2. Yu. V. Mukhartova, O. O. Mongush, A. N. Bogolyubov, “Application of the finite-element method for solving a spectral problem in a waveguide with piecewise constant bi-isotropic filling”, J. Commun. Technol. Electron., 62:1 (2017), 1–13  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:214
    Full text:50
    References:39
    First page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021